# SDR RAAA98B2019

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100112
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX ROW 14 FLOOR PROXIMITY EGRESS LIGHT FAILED SERVICE CHECK.  CHANGED LIGHT ASSY DUE FAILED.
